# SDR A6WA201442260

- Difficulty date: December 19, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 27,050 hours, 26,439 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Hinge
- Part number: 601R1039420
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTE DOOR 694JB HINGE IS CRACKED.
